# SDR SWIA2021091060867

- Difficulty date: August 12, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 690-718
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SIDE SEAT RAIL ON L/H SIDE  APPROX FS690 TO FS718     (C-CHECK RO 9/8/2021)    REMOVED CORROSION ON LEFT SIDE SEAT RAIL PN SH670-36255-3 APPROX. FS690.00 Â€“ FS718.00 REF. CRJ700 SRM 51-21-06-001-001-A01. EVALUATED DAMAGE REMOVAL, DAMAGE SEPARATION IS LESS THAN 3.00Â€? BETWEEN EACH BLENDED AREAS. REMOVED DAMAGED SIDE SEAT RAIL REF. CRJ700 AMM 53-00-49-000-801 (CONFIG A03), INSTALLED NEW SIDE SEAT RAIL PN SH670-36255-3 REF. CRJ700 AMM 53-00-49-400-801 (CONFIG A03). TOOL ID TUC6038 CAL DUE 30-JUN-22.
